MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - SET SCREWDRIVER, FLEXIBLE SHAFT, G3 PLUS 4 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH GAMMA3 - SET SCREWDRIVER, FLEXIBLE SHAFT, G3 PLUS 4 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 13200234
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "while tightening the gamma4 grub screw, the wire on the flexible screwdriver came loose.Replacement was available.".
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
GAMMA3 - SET SCREWDRIVER, FLEXIBLE SHAFT, G3 PLUS 4 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24710599
Report Number0008031020-2026-00494
Device Sequence Number5677366
Product Code LXH
UDI-Device Identifier07613154978069
UDI-Public(01)07613154978069(10)K18D584
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200234
Device Lot NumberK18D584
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown